# SDR SWIA2025041813

- Difficulty date: February 25, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD SIDE OF  FS700 BETWEEN STGR24L AND STGR23L AS MARKED  (C-CHECK RO 04/17/2025)REMOVED AND REPLACED SECTION FRAME P/N: 600-36029-9, ON FORWARD SIDE OF FS700 BETWEEN STGR24L AND STGR23L, REF. DRW 600-36029, REV. D AND CRJ-200 SRM 51-42-06, REVISION 39, MAR 10/2021. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH
